Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Diagnosed with partial seizures. Shocking sensation in the brain. Due to klonopin medication?

I am having partial seizures up to 10 times a day and it is very scary. It feels like being shocked in the brain or like ants crawling on my brain and it s getting worse. My doctor put me on Klonopin 4 years ago for anxiety and I am afraid this is what has caused my seizures. I never had seizures until a year ago and have no family history of seizures.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
You need to get evaluated by a neurologist to see whether you really have seizures. Little more details about the way it starts and stays and lasts will more be required. Also tests like EEG may be required. Ten times in a day is too high a frequency for any kind of seizure. Such symptoms sometimes may be part of anxiety itself. So get evaluated and then get appropriate treatment.
Good luck.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor